Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

On Femilon from very long. Getting mild spotting. Is that normal?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6593 Questions
Hi, I'm currently on Femilon and have not stopped taking the pill for the last 2 months since I did not want to get my period..over the last few days (10-12), I've been getting some mild that normal?
Posted Fri, 13 Dec 2013 in Women's Health
Answered by Dr. Pavan Kumar Gupta 2 hours later
Brief is absolutely normal Detailed answer... Hello, Thanks for the query. It is perfectly normal to have few spottings while you are on extended use of oral contraceptive pills like FEMILON. Such type of spottings gradually decrease in frequency and then stop. This doesn't reduce the efficacy of the contraceptive effect of the pill. I hope it helps however you may revert to me for any further query. Best of luck Thanks
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor